Talk

Advanced search

Typical....need some help please :(

(3 Posts)
Km1987 Sun 09-Jun-13 21:00:07

Hi I was on hols last month and got thrush so went to pharmacy and got the 500mg pessary. By the next morning I was bleeding bright red watery blood quite heavy. I used the pessary. On Thursday morning and started bleeding slightly that evening by the morning it was heavy and it didn't stop until the wed. I'm currently on 2nd month ttc and I ovulated the day I used the pessary (Thursday) but we did the deed mon,tue,wed. I was just wondering if all of your periods came on time as I'm now 3days late bfn and getting frustrated as I'm always on the dot on time. Is it the pessary that's causing my period to be late and if do when should I expect af to turn up.

Withalittlesparkle Sun 09-Jun-13 23:20:00

I'm confused with your dates, if you used your perserry on the day you had bright red heavy blood flow surely that was your period rather than ovulation bleeding?

Regardless your cycles can vary in length which can make timing ovulation rather tricky, most people see a cycle vary in length by a day or so

Km1987 Mon 10-Jun-13 16:38:20

The blood started after having the pessary in for 8hours. I only know approx ov date from a calendar thing on my phone. I wasn't due my period for 2 weeks so it def was due to the pessary. My cycles are always between 28-30 days never more or less sad I'm def not pregnant bfn this morning I'm on day 35 and approx 18dpo. But I have noticed today I have loads of ewcm and cervix is show so hoping maybe I'm ovulating now as been 2weeks since the bleed.... Fx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now